• Previous Article
    Quasi-periodic solutions of generalized Boussinesq equation with quasi-periodic forcing
  • DCDS-B Home
  • This Issue
  • Next Article
    Chiellini integrability condition, planar isochronous systems and Hamiltonian structures of Liénard equation
August  2017, 22(6): 2479-2500. doi: 10.3934/dcdsb.2017127

Stationarity and periodicity of positive solutions to stochastic SEIR epidemic models with distributed delay

1. 

School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China

2. 

School of Mathematics and Statistics, Guangxi Colleges and Universities Key Laboratory, of Complex System Optimization and Big Data Processing, Yulin Normal University, Yulin, Guangxi 537000, China

3. 

School of Mathematics and Statistics, Key Laboratory of Applied Statistics of MOE, Northeast, Normal University, Changchun, Jilin 130024, China

4. 

Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 121589, Saudi Arabia

5. 

College of Science, China University of Petroleum (East China), Qingdao 266580, China

6. 

School of Mathematics and Statistics, Key Laboratory of Applied Statistics of MOE, Northeast, Normal University, Changchun, Jilin 130024, China

7. 

Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 121589, Saudi Arabia

8. 

Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan

9. 

Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 121589, Saudi Arabia

Daqing Jiang, E-mail: daqingjiang2010@hotmail.com, Tel.: +86 43185099589; fax: +86 43185098237

Received  June 2016 Revised  March 2017 Published  March 2017

Fund Project: The first author was supported by NSFC of China (No: 11561069), 2016GXNSFBA380006 and KY2016YB370, the second author was supported by NSFC of China (No: 11371085) and the Fundamental Research Funds for the Central Universities (No.15CX08011A)

In this paper, we consider two SEIR epidemic models with distributed delay in random environments. First of all, by constructing a suitable stochastic Lyapunov function, we obtain the existence of stationarity of the positive solution to the stochastic autonomous system. Then we establish sufficient conditions for extinction of the disease. Finally, by using Khasminskii's theory of periodic solutions, we prove that the stochastic nonautonomous epidemic model admits at least one nontrivial positive T-periodic solution under a simple condition.

Citation: Qun Liu, Daqing Jiang, Ningzhong Shi, Tasawar Hayat, Ahmed Alsaedi. Stationarity and periodicity of positive solutions to stochastic SEIR epidemic models with distributed delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2479-2500. doi: 10.3934/dcdsb.2017127
References:
[1]

L. ArnoldW. Horsthemke and J. Stucki, The influence of external real and white noise on the Lotka-Volterra model, Biomedical J., 21 (1979), 451-471. Google Scholar

[2]

J. ArtalejoA. Economou and M. Lopez-Herrero, The stochastic SEIR model before extinction: Computational approaches, Appl. Math. Comput., 265 (2015), 1026-1043. Google Scholar

[3]

Z. Bai and Y. Zhou, Existence of two periodic solutions for a non-autonomous SIR epidemic model, Appl. Math. Model., 35 (2011), 382-391. Google Scholar

[4]

E. Beretta and V. Capasso, Global stability results for a multigroup SIR epidemic model, Mathematical Ecology, World Scientific, Teaneck, NJ, (1988), 317-342. Google Scholar

[5]

R. Durrett, Stochastic Calculus, CRC Press, 1996.Google Scholar

[6]

Z. FengW. Huang and C. C. Castillo, Global behavior of a multigroup SIS epidemic model with age structure, J. Diff. Equ., 218 (2005), 292-324. Google Scholar

[7]

R. Z. Has'minskii, Stochastic Stability of Differential Equations, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, 1980.Google Scholar

[8]

W. HuangK. L. Cooke and C. C. Castillo, Stability and bifurcation for a multiple-group model for the dynamics of HIV/AIDS transmission, SIAM J. Appl. Math., 52 (1992), 835-854. Google Scholar

[9]

L. Imhof and S. Walcher, Exclusion and persistence in deterministic and stochastic chemostat models, J. Diff. Equ., 217 (2005), 26-53. Google Scholar

[10]

C. JiD. JiangQ. Yang and N. Shi, Dynamics of a multigroup SIR epidemic model with stochastic perturbation, Automatica, 48 (2012), 121-131. Google Scholar

[11]

D. JiangJ. YuC. Ji and N. Shi, Asymptotic behavior of global positive solution to a stochastic SIR model, Math. Comput. Model., 54 (2011), 221-232. Google Scholar

[12]

L. JódarR. J. Villanueva and A. Arenas, Modeling the spread of seasonal epidemiological diseases: theory and applications, Math. Comput. Model., 48 (2008), 548-557. Google Scholar

[13]

R. Khasminskii, Stochastic Stability of Differential Equations, 2nd edition, Springer-Verlag, Berlin, Heidelberg, 2012.Google Scholar

[14]

C. Koide and H. Seno, Sex ratio features of two-group SIR model for asymmetric transmission of heterosexual disease, Math. Comput. Model., 23 (1996), 67-91. Google Scholar

[15]

A. Lahrouz and A. Settati, Necessary and sufficient condition for extinction and persistence of SIRS system with random perturbation, Appl. Math. Comput., 233 (2014), 10-19. Google Scholar

[16]

A. LahrouzL. OmariD. Kiouach and A. Belmaâti, Complete global stability for an SIRS epidemic model with generalized non-linear incidence and vaccination, Appl. Math. Comput., 218 (2012), 6519-6525. Google Scholar

[17]

D. Li and D. Xu, Periodic solutions of stochastic delay differential equations and applications to Logistic equation and neural networks, J. Korean Math. Soc., 50 (2013), 1165-1181. Google Scholar

[18]

M. Y. LiZ. Shuai and C. Wang, Global stability of multi-group epidemic models with distributed delays, J. Math. Anal. Appl., 361 (2010), 38-47. Google Scholar

[19]

Y. LinD. Jiang and S. Wang, Stationary distribution of a stochastic SIS epidemic model with vaccination, Physica A, 394 (2014), 187-197. Google Scholar

[20]

Y. LinD. Jiang and T. Liu, Nontrivial periodic solution of a stochastic epidemic model with seasonal variation, Appl. Math. Lett., 45 (2015), 103-107. Google Scholar

[21]

Q. Liu and Q. Chen, Analysis of the deterministic and stochastic SIRS epidemic models with nonlinear incidence, Physica A, 428 (2015), 140-153. Google Scholar

[22]

Q. LiuD. JiangN. ShiT. Hayat and A. Alsaedi, Nontrivial periodic solution of a stochastic non-autonomous SISV epidemic model, Physica A, 462 (2016), 837-845. Google Scholar

[23]

Z. Liu, Dynamics of positive solutions to SIR and SEIR epidemic models with saturated incidence rates, Nonlinear Anal. Real World Appl., 14 (2013), 1286-1299. Google Scholar

[24]

X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, 2008.Google Scholar

[25]

P. Witbooi, Stability of an SEIR epidemic model with independent stochastic perturbations, Physica A, 392 (2013), 4928-4936. Google Scholar

[26]

Q. YangD. JiangN. Shi and C. Ji, The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence, J. Math. Anal. Appl., 388 (2012), 248-271. Google Scholar

[27]

Q. Yang and X. Mao, Extinction and recurrence of multi-group SEIR epidemic models with stochastic perturbations, Nonlinear Anal. Real World Appl., 14 (2013), 1434-1456. Google Scholar

[28]

C. YuanD. JiangD. O'Regan and R. Agarwal, Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation, Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 2501-2516. Google Scholar

[29]

Y. Zhao and D. Jiang, The asymptotic behavior and ergodicity of stochastically perturbed SVIR epidemic model, Int. J. Biomath., 9 (2016), 1650042 (14 pages). Google Scholar

[30]

Y. Zhao and D. Jiang, The threshold of a stochastic SIS epidemic model with vaccination, Appl. Math. Comput., 243 (2014), 718-727. Google Scholar

[31]

Y. ZhouW. Zhang and S. Yuan, Survival and stationary distribution of a SIR epidemic model with stochastic perturbations, Appl. Math. Comput., 244 (2014), 118-131. Google Scholar

[32]

C. Zhu and G. Yin, Asymptotic properties of hybrid diffusion systems, SIAM J. Control Optim., 46 (2007), 1155-1179. Google Scholar

show all references

References:
[1]

L. ArnoldW. Horsthemke and J. Stucki, The influence of external real and white noise on the Lotka-Volterra model, Biomedical J., 21 (1979), 451-471. Google Scholar

[2]

J. ArtalejoA. Economou and M. Lopez-Herrero, The stochastic SEIR model before extinction: Computational approaches, Appl. Math. Comput., 265 (2015), 1026-1043. Google Scholar

[3]

Z. Bai and Y. Zhou, Existence of two periodic solutions for a non-autonomous SIR epidemic model, Appl. Math. Model., 35 (2011), 382-391. Google Scholar

[4]

E. Beretta and V. Capasso, Global stability results for a multigroup SIR epidemic model, Mathematical Ecology, World Scientific, Teaneck, NJ, (1988), 317-342. Google Scholar

[5]

R. Durrett, Stochastic Calculus, CRC Press, 1996.Google Scholar

[6]

Z. FengW. Huang and C. C. Castillo, Global behavior of a multigroup SIS epidemic model with age structure, J. Diff. Equ., 218 (2005), 292-324. Google Scholar

[7]

R. Z. Has'minskii, Stochastic Stability of Differential Equations, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, 1980.Google Scholar

[8]

W. HuangK. L. Cooke and C. C. Castillo, Stability and bifurcation for a multiple-group model for the dynamics of HIV/AIDS transmission, SIAM J. Appl. Math., 52 (1992), 835-854. Google Scholar

[9]

L. Imhof and S. Walcher, Exclusion and persistence in deterministic and stochastic chemostat models, J. Diff. Equ., 217 (2005), 26-53. Google Scholar

[10]

C. JiD. JiangQ. Yang and N. Shi, Dynamics of a multigroup SIR epidemic model with stochastic perturbation, Automatica, 48 (2012), 121-131. Google Scholar

[11]

D. JiangJ. YuC. Ji and N. Shi, Asymptotic behavior of global positive solution to a stochastic SIR model, Math. Comput. Model., 54 (2011), 221-232. Google Scholar

[12]

L. JódarR. J. Villanueva and A. Arenas, Modeling the spread of seasonal epidemiological diseases: theory and applications, Math. Comput. Model., 48 (2008), 548-557. Google Scholar

[13]

R. Khasminskii, Stochastic Stability of Differential Equations, 2nd edition, Springer-Verlag, Berlin, Heidelberg, 2012.Google Scholar

[14]

C. Koide and H. Seno, Sex ratio features of two-group SIR model for asymmetric transmission of heterosexual disease, Math. Comput. Model., 23 (1996), 67-91. Google Scholar

[15]

A. Lahrouz and A. Settati, Necessary and sufficient condition for extinction and persistence of SIRS system with random perturbation, Appl. Math. Comput., 233 (2014), 10-19. Google Scholar

[16]

A. LahrouzL. OmariD. Kiouach and A. Belmaâti, Complete global stability for an SIRS epidemic model with generalized non-linear incidence and vaccination, Appl. Math. Comput., 218 (2012), 6519-6525. Google Scholar

[17]

D. Li and D. Xu, Periodic solutions of stochastic delay differential equations and applications to Logistic equation and neural networks, J. Korean Math. Soc., 50 (2013), 1165-1181. Google Scholar

[18]

M. Y. LiZ. Shuai and C. Wang, Global stability of multi-group epidemic models with distributed delays, J. Math. Anal. Appl., 361 (2010), 38-47. Google Scholar

[19]

Y. LinD. Jiang and S. Wang, Stationary distribution of a stochastic SIS epidemic model with vaccination, Physica A, 394 (2014), 187-197. Google Scholar

[20]

Y. LinD. Jiang and T. Liu, Nontrivial periodic solution of a stochastic epidemic model with seasonal variation, Appl. Math. Lett., 45 (2015), 103-107. Google Scholar

[21]

Q. Liu and Q. Chen, Analysis of the deterministic and stochastic SIRS epidemic models with nonlinear incidence, Physica A, 428 (2015), 140-153. Google Scholar

[22]

Q. LiuD. JiangN. ShiT. Hayat and A. Alsaedi, Nontrivial periodic solution of a stochastic non-autonomous SISV epidemic model, Physica A, 462 (2016), 837-845. Google Scholar

[23]

Z. Liu, Dynamics of positive solutions to SIR and SEIR epidemic models with saturated incidence rates, Nonlinear Anal. Real World Appl., 14 (2013), 1286-1299. Google Scholar

[24]

X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, 2008.Google Scholar

[25]

P. Witbooi, Stability of an SEIR epidemic model with independent stochastic perturbations, Physica A, 392 (2013), 4928-4936. Google Scholar

[26]

Q. YangD. JiangN. Shi and C. Ji, The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence, J. Math. Anal. Appl., 388 (2012), 248-271. Google Scholar

[27]

Q. Yang and X. Mao, Extinction and recurrence of multi-group SEIR epidemic models with stochastic perturbations, Nonlinear Anal. Real World Appl., 14 (2013), 1434-1456. Google Scholar

[28]

C. YuanD. JiangD. O'Regan and R. Agarwal, Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation, Commun. Nonlinear Sci. Numer. Simul., 17 (2012), 2501-2516. Google Scholar

[29]

Y. Zhao and D. Jiang, The asymptotic behavior and ergodicity of stochastically perturbed SVIR epidemic model, Int. J. Biomath., 9 (2016), 1650042 (14 pages). Google Scholar

[30]

Y. Zhao and D. Jiang, The threshold of a stochastic SIS epidemic model with vaccination, Appl. Math. Comput., 243 (2014), 718-727. Google Scholar

[31]

Y. ZhouW. Zhang and S. Yuan, Survival and stationary distribution of a SIR epidemic model with stochastic perturbations, Appl. Math. Comput., 244 (2014), 118-131. Google Scholar

[32]

C. Zhu and G. Yin, Asymptotic properties of hybrid diffusion systems, SIAM J. Control Optim., 46 (2007), 1155-1179. Google Scholar

[1]

Mi-Young Kim. Uniqueness and stability of positive periodic numerical solution of an epidemic model. Discrete & Continuous Dynamical Systems - B, 2007, 7 (2) : 365-375. doi: 10.3934/dcdsb.2007.7.365

[2]

Julia Amador, Mariajesus Lopez-Herrero. Cumulative and maximum epidemic sizes for a nonlinear SEIR stochastic model with limited resources. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3137-3151. doi: 10.3934/dcdsb.2017211

[3]

Miroslava Růžičková, Irada Dzhalladova, Jitka Laitochová, Josef Diblík. Solution to a stochastic pursuit model using moment equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 473-485. doi: 10.3934/dcdsb.2018032

[4]

Ghendrih Philippe, Hauray Maxime, Anne Nouri. Derivation of a gyrokinetic model. Existence and uniqueness of specific stationary solution. Kinetic & Related Models, 2009, 2 (4) : 707-725. doi: 10.3934/krm.2009.2.707

[5]

Yanan Zhao, Yuguo Lin, Daqing Jiang, Xuerong Mao, Yong Li. Stationary distribution of stochastic SIRS epidemic model with standard incidence. Discrete & Continuous Dynamical Systems - B, 2016, 21 (7) : 2363-2378. doi: 10.3934/dcdsb.2016051

[6]

Andrei Korobeinikov, Philip K. Maini. A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence. Mathematical Biosciences & Engineering, 2004, 1 (1) : 57-60. doi: 10.3934/mbe.2004.1.57

[7]

Zhisheng Shuai, P. van den Driessche. Impact of heterogeneity on the dynamics of an SEIR epidemic model. Mathematical Biosciences & Engineering, 2012, 9 (2) : 393-411. doi: 10.3934/mbe.2012.9.393

[8]

Zhigui Lin, Yinan Zhao, Peng Zhou. The infected frontier in an SEIR epidemic model with infinite delay. Discrete & Continuous Dynamical Systems - B, 2013, 18 (9) : 2355-2376. doi: 10.3934/dcdsb.2013.18.2355

[9]

Zhiting Xu. Traveling waves for a diffusive SEIR epidemic model. Communications on Pure & Applied Analysis, 2016, 15 (3) : 871-892. doi: 10.3934/cpaa.2016.15.871

[10]

T. Tachim Medjo. On the existence and uniqueness of solution to a stochastic simplified liquid crystal model. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2243-2264. doi: 10.3934/cpaa.2019101

[11]

Kaifa Wang, Aijun Fan. Uniform persistence and periodic solution of chemostat-type model with antibiotic. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 789-795. doi: 10.3934/dcdsb.2004.4.789

[12]

Haifeng Hu, Kaijun Zhang. Stability of the stationary solution of the cauchy problem to a semiconductor full hydrodynamic model with recombination-generation rate. Kinetic & Related Models, 2015, 8 (1) : 117-151. doi: 10.3934/krm.2015.8.117

[13]

Zhiting Xu. Traveling waves in an SEIR epidemic model with the variable total population. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3723-3742. doi: 10.3934/dcdsb.2016118

[14]

Edoardo Beretta, Dimitri Breda. An SEIR epidemic model with constant latency time and infectious period. Mathematical Biosciences & Engineering, 2011, 8 (4) : 931-952. doi: 10.3934/mbe.2011.8.931

[15]

Hjörtur Björnsson, Sigurdur Hafstein, Peter Giesl, Enrico Scalas, Skuli Gudmundsson. Computation of the stochastic basin of attraction by rigorous construction of a Lyapunov function. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4247-4269. doi: 10.3934/dcdsb.2019080

[16]

Sie Long Kek, Kok Lay Teo, Mohd Ismail Abd Aziz. Filtering solution of nonlinear stochastic optimal control problem in discrete-time with model-reality differences. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 207-222. doi: 10.3934/naco.2012.2.207

[17]

Hyun-Jung Kim. Stochastic parabolic Anderson model with time-homogeneous generalized potential: Mild formulation of solution. Communications on Pure & Applied Analysis, 2019, 18 (2) : 795-807. doi: 10.3934/cpaa.2019038

[18]

Bara Kim, Jeongsim Kim. Explicit solution for the stationary distribution of a discrete-time finite buffer queue. Journal of Industrial & Management Optimization, 2016, 12 (3) : 1121-1133. doi: 10.3934/jimo.2016.12.1121

[19]

Fouad Hadj Selem, Hiroaki Kikuchi, Juncheng Wei. Existence and uniqueness of singular solution to stationary Schrödinger equation with supercritical nonlinearity. Discrete & Continuous Dynamical Systems - A, 2013, 33 (10) : 4613-4626. doi: 10.3934/dcds.2013.33.4613

[20]

Miljana JovanoviĆ, Marija KrstiĆ. Extinction in stochastic predator-prey population model with Allee effect on prey. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2651-2667. doi: 10.3934/dcdsb.2017129

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (7)
  • HTML views (13)
  • Cited by (1)

[Back to Top]